MAUDE Adverse Event Report: BIOMET UK LTD. CER OPTION TYPE 1 TPR SLEVE -6; FEMORAL HEAD/STEM PROSTHESIS ADAPTOR

BIOMET UK LTD. CER OPTION TYPE 1 TPR SLEVE -6; FEMORAL HEAD/STEM PROSTHESIS ADAPTOR
Model Number N/A
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 12/07/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation.Concomitant medical products: medical product: cer bioloxd option hd 28mm, catalog #: 650-1055, lot #: 727470.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2020-00089.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient had an initial right hip replacement.Subsequently, the patient was revised due to complications with metal on metal implants.Patient was again revised due to leg length discrepancy.This complaint is reporting the revision due to the leg length discrepancy.Attempts were made to obtain additional information; however, none was available.
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay additional information.D11: medical product: cer bioloxd option hd 28mm, catalog #: 650-1055, lot #: 727470.Medical product: m2a-magnum recap cup 58odx52id, catalog #: 157858, lot #: 043360.Medical product: act artic e1 hip brg 28x52mm, catalog #: ep-200158, lot #: 235260.Medical product: m2a-magnum 52-60mm tpr insrt-6, catalog #: 139264, lot #: 004100.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2020-00089-1.As the product has not been received, the investigation was limited to the information provided; a review of device history records and complaint history.In addition, we have not been provided with x-rays or any supporting documentation which could provide additional information.A review of the manufacturing history records confirms no abnormalities or deviations reported.A review of the complaint database over the last 3 years has found no similar complaints reported with these items.Without the opportunity to examine the complaint product, root cause cannot be determined due to insufficient information.Risk assessment: the event reports hip revision due leg length discrepancy.Risk management report documents the estimated residual risk associated with the reported event.The root cause of the issue could not be determined with the information currently available, therefore the specific failure cause within the risk tables could not be selected for comparison.The reported event states hip revision due leg length discrepancy.The severity score is 3, which is defined in the rmr as: prescribed medical or surgical intervention to preclude permanent impairment of a body function or body structure.Contributed to minor, temporary, or medically reversible injury.Therefore, the outcome of the reported event (surgical intervention) is in line with the rmf.Corrective action taken: no corrective action required at this time.Preventive action taken: no preventive action required at this time.If any additional information becomes available, then the complaint will be reopened and investigated thoroughly.
 
Event or Problem Description

Brand Name
CER OPTION TYPE 1 TPR SLEVE -6
Common Device Name
FEMORAL HEAD/STEM PROSTHESIS ADAPTOR
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key9727198
Report Number3002806535-2020-00088
Device Sequence Number2500452
Product Code LZO
UDI-Device Identifier00880304521926
UDI-Public00880304521926
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K082996
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberN/A
Device Catalogue Number650-1064
Device Lot Number265000
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/21/2020
Supplement Date Received by Manufacturer05/12/2020
Initial Report FDA Received Date02/19/2020
Supplement Report FDA Received Date05/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEEH10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;